# SDR SWAA2013012811921

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 77,400 hours, 67,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST O/B OF THE NR 2 PYLON ANGLE IS CRACKED AT THE AFT END.  REMOVED AND REPLACED RT WING UPPER T/E PANEL JUST O/B OF THE NR 2 PYLON ANGLE IAW SRM 51-40-02.
